# SDR IPXA2018092104185

- Difficulty date: August 7, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B3804014
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CAP UPPER OF MAIN DECK FLOOR STRUCTURE AT BS 800, LBL 112.  REPAIR IAW EO B747-5310-69963-A.
